Lexapro and Zoloft mad my hair fall out starting around 2 weeks. It increased and peaked at about 6-8 weeks and then slowed only some. I used minoxidil for over a year with the Lexapro bc I didn't want to go off of it. I finally decided to go off of it and my hairloss slowed down a few weeks later. With Zoloft two weeks after stopping the hairloss stopped. Now with Wellbutrin I've been weening down over months and am at 25 mg..a 100 mg pill cut in 1/4 s. My hairloss is still rediculous..like 50-60 hairs in the shower. Does anyone know how long it will take for the hairloss to slow? Or experience anything similar?
Hi, Beatrice! ALL psychotropic drugs have the potential to cause hair loss, although it occurs very rarely. Mine continued throughout the time I was taking lithium... but not to the point of baldness. When I changed medications (for a different reason) my hair grew completely back in within about four months.
Best regards, Wildcat
"Uncommon (0.1% to 1%): ALOPECIA, ecchymosis, photosensitivity
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2010 • 5 answers
Posted 15 Dec 2014 • 2 answers
Posted 2 Dec 2015 • 4 answers
Posted 10 Jan 2016 • 3 answers
Posted 19 days ago • 0 answers